Advertisement

When should I call my doctor if I am taking Arthrotec?

You should call your doctor if you develop any of the following symptoms while taking the arthritis drug Arthrotec (diclofenac and misoprostol): nausea; unusual fatigue or weakness; itching; yellowing of your skin or eyes; stomach pain or flu-like symptoms; vomiting blood; blood in your bowel movement or black, tarry stool; skin rash or blisters with fever; unusual weight gain; swelling in your arms and legs, hands and feet.

If you experience any of the following, call 911 or go to the emergency room immediately: You have shortness of breath or chest pain; there’s weakness on one side of your body; you have slurred speech; or there’s swelling of your face or throat.

Continue Learning about Nonsteroidal Anti-inflammatory Drugs

An Alarming Side Effect of NSAIDs: Ovulation Stops
An Alarming Side Effect of NSAIDs: Ovulation Stops
If the Duchess of Cambridge (Kate Middleton) had been taking any of the three common NSAIDs mentioned below, for any of the aches and pains that accom...
Read More
What's the difference between ibuprofen and acetaminophen?
West Valley Medical CenterWest Valley Medical Center
The difference between ibuprofen and acetaminophen is the former can be used as an anti-inflammatory...
More Answers
What should I discuss with my doctor before taking NSAIDs?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
To avoid suffering an adverse reaction, talk to your doctor before you take an NSAID, even over the ...
More Answers
Are Steroid Injections for Back Pain Safe?
Are Steroid Injections for Back Pain Safe?

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.